# SDR ZZDA2007289

- Difficulty date: January 15, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOUBLER REPAIR CRACKED.  INSTALLED DOUBLER REPAIR AT AFT FUSELAGE RIGHT SIDE VENT BOX IAW AIRTRAN T/C 17-5320-2023 FIG 1.
